MathSciNet Relay Station
MathSciNet bibliographic data
MR1968429 14P25 (52B99)
Itenberg, Ilia; Shustin, Eugenii Viro theorem and topology of real and complex combinatorial hypersurfaces. Israel J. Math. 133 (2003), 189–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement